MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AXIOS?; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION AXIOS?; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00553660
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an axios stent and electrocautery-enhanced delivery system was to be implanted transgastric to pancreas to treat a pancreatic pseudocyst during a drainage procedure performed on (b)(6) 2023.During the procedure, the stent was not able to be deployed.The first step of the deployment process was unachieved.The device was retrieved with the stent fully covered by the outer sheath and the procedure was completed by using another of the same device.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a150201 captures the reportable event of stent failure to deploy.Block h11: following an update to the axios risk documentation, this event is being reported as part of the efforts associated with boston scientific's nonconforming events and prevention investigation, (b)(4).Investigation result: with the information available, boston scientific corporation concludes that the reported event involving failure of the stent to deploy could not be confirmed.In addition, the manufacturing documentation review did not identify any issues that could be associated with the reported event.Dhr review: it was confirmed this device met specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Device technical analysis: the device has not been returned for analysis.Therefore, a technical analysis could not be performed.Risk review: a risk review was completed and confirmed that the event of "stent failure to deploy" was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on the available information, there is not enough evidence to confirm the reported event.Due to the lack of evidence and without proper evaluation of the complaint device, cause not established is selected as the investigation conclusion code.

Brand Name
AXIOS?
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key25144402
Report Number3005099803-2026-01784
Device Sequence Number13090273
Product Code KNS
UDI-Device Identifier08714729951179
UDI-Public(01)08714729951179(17)240525(10)31699883
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K233318
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/25/2024
Device Model NumberM00553660
Device Catalogue NumberM00553660
Device Lot Number0031699883
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2023
Initial Report FDA Received Date05/11/2026
Date Device Manufactured05/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale